Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 12, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Feb 2, 2012, 3:00 PM EST. It took effect at Feb 2, 2012, 9:38 PM EST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2012, 3:00 PM EST (20:00 UTC)
- In effect from
- Feb 2, 2012, 9:38 PM EST
- Expired
- Feb 4, 2012, 10:20 AM EST
- In force
- 37 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
707 WHUS72 KCHS 022000 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 300 PM EST THU FEB 2 2012 AMZ374-030400- /O.NEW.KCHS.SC.Y.0012.120203T0600Z-120204T0900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 300 PM EST THU FEB 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
801 WHUS72 KCHS 022316 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 616 PM EST THU FEB 2 2012 AMZ374-030730- /O.CON.KCHS.SC.Y.0012.120203T0600Z-120204T0900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 616 PM EST THU FEB 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
181 WHUS72 KCHS 030238 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 938 PM EST THU FEB 2 2012 AMZ350-352-031045- /O.EXB.KCHS.SC.Y.0012.120203T0238Z-120203T2200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 938 PM EST THU FEB 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-031045- /O.EXT.KCHS.SC.Y.0012.120203T0238Z-120204T0900Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 938 PM EST THU FEB 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
688 WHUS72 KCHS 030911 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 411 AM EST FRI FEB 3 2012 AMZ354-031715- /O.EXB.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 411 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-031715- /O.EXA.KCHS.SC.Y.0012.000000T0000Z-120203T2200Z/ CHARLESTON HARBOR- 411 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-031715- /O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 411 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-352-031715- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120203T2200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 411 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
075 WHUS72 KCHS 031551 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1051 AM EST FRI FEB 3 2012 AMZ354-374-040000- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1051 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-352-032200- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120203T2200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1051 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-032200- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120203T2200Z/ CHARLESTON HARBOR- 1051 AM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
633 WHUS72 KCHS 032029 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 329 PM EST FRI FEB 3 2012 AMZ350-352-040300- /O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 329 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-040300- /O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/ CHARLESTON HARBOR- 329 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-040300- /O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 329 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-040430- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 329 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
584 WHUS72 KCHS 032304 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 604 PM EST FRI FEB 3 2012 AMZ374-040715- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T1100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 604 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-350-352-354-040300- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 604 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
070 WHUS72 KCHS 040207 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 907 PM EST FRI FEB 3 2012 AMZ330-040315- /O.CAN.KCHS.SC.Y.0012.000000T0000Z-120204T0300Z/ CHARLESTON HARBOR- 907 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-352-354-374-041000- /O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 907 PM EST FRI FEB 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
596 WHUS72 KCHS 040558 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1258 AM EST SAT FEB 4 2012 AMZ350-352-040700- /O.CAN.KCHS.SC.Y.0012.000000T0000Z-120204T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 1258 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ354-374-041000- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1258 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
499 WHUS72 KCHS 040846 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 346 AM EST SAT FEB 4 2012 AMZ354-041500- /O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 346 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-041700- /O.EXT.KCHS.SC.Y.0012.000000T0000Z-120204T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 346 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
765 WHUS72 KCHS 041229 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 729 AM EST SAT FEB 4 2012 AMZ354-041330- /O.CAN.KCHS.SC.Y.0012.000000T0000Z-120204T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 729 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ374-042100- /O.CON.KCHS.SC.Y.0012.000000T0000Z-120204T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 729 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS72 KCHS 041520 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1020 AM EST SAT FEB 4 2012 AMZ374-041630- /O.CAN.KCHS.SC.Y.0012.000000T0000Z-120204T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1020 AM EST SAT FEB 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 1:17 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Feb 2, 1:17 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 117 PM EST THU FEB 2 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD FROM THE NORTHWEST TODAY...THEN DOMINATE NORTH OF THE REGION THROUGH THE WEEKEND. THE NEXT LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST LATE IN THE WEEKEND...AND MOVE ACROSS THE REGION EARLY NEXT WEEK. HIGH PRESSURE WILL RETURN IN THE WAKE OF THIS SYSTEM. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... TEMPS WARMING INTO THE MID 70S AS SKIES CLEAR...WITH SOME UPPER 70S POSSIBLE BY THE END OF THE DAY. NO MAJOR CHANGES MADE TO THE PREVIOUS FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... COOLER AIR WILL GRADUALLY ADVECT INTO THE REGION TONIGHT BUT THE EVENING HOURS SHOULD BE MILD WITH READINGS IN THE 60S AFTER SUNSET DROPPING THROUGH THE 50S THROUGH THE MID/LATE EVENING. BY DAWN ON FRI...SURFACE HIGH PRES WILL BUILD INTO THE MID ATLC REGION WITH THE ONSET OF A WEDGE PATTERN AND NE FLOW ACROSS THE REGION. LOWS WILL RANGE FROM THE LOWER 40S INLAND SOUTH CAROLINA TO AROUND 50 ALONG THE GEORGIA COAST TO THE S OF SAVANNAH. FRIDAY AND FRIDAY NIGHT...STARTING FRIDAY MORNING THE SURFACE HIGH WILL BE POSITIONED NORTH OF THE AREA WITH THE SURFACE RIDGE IN CONTROL ACROSS THE FORECAST AREA. WITH UPPER RIDGING IN PLACE ALOFT...THE OVERALL PATTERN WILL NOT CHANGE THROUGH THE OVERNIGHT. SKIES ON FRIDAY WILL GENERALLY BE PRETTY CLEAR EXCEPT FOR SOME PASSING HIGH CLOUDS. THIS WILL ALLOW HIGHS TO WARM INTO THE UPPER 60S ACROSS THE AREA. MOISTURE WILL THEN BE ON THE INCREASE BEGINNING FRIDAY NIGHT AS SOME ISENTROPIC LIFT INCREASES OUT OF THE SOUTH. OVERALL THE PERIOD WILL BE DRY...WITH JUST A FEW ISOLATED SHOWERS POSSIBLE ACROSS THE SOUTH LATE FRIDAY NIGHT. LOWS WILL LARGELY BE DETERMINED BY THE AMOUNT OF CLOUD COVERAGE THAT DEVELOPS OVERNIGHT...BUT FOR NOW HAVE FEATURED MIN TEMPS IN THE MID TO UPPER 40S NORTH AND NEAR 50 SOUTH. SATURDAY THROUGH SUNDAY...THE FORECAST COMPLEXITY INCREASES OVER THE WEEKEND. THE UPPER RIDGE WILL REMAIN IN PLACE ACROSS THE SOUTHEAST...WITH A LARGE CLOSED LOW OVER THE CENTRAL PLAINS AND OTHER TROF ENERGY ACROSS THE NORTHEAST. THIS SCENARIO RESULTS IN STRONG CONFLUENCE ALOFT JUST SOUTH OF THE GREAT LAKES WHICH WILL IN TURN CONTINUE TO FORCE SURFACE HIGH PRESSURE NORTH OF THE FORECAST AREA. AS SUCH...THE OVERALL SYNOPTIC PATTERN IS CONSISTENT WITH COLD AIR DAMMING EAST OF THE APPALACHIANS THAT IS LIKELY TO PERSIST FOR AN EXTENDED PERIOD OF TIME. HOWEVER...OPERATIONAL MODEL SOLUTIONS AT THIS TIME ARE NOT FAVORING THIS SOLUTION FOR AN EXTENDED PERIOD OF TIME. WITH ISENTROPIC LIFT OCCURRING AND LIGHT PRECIP LIKELY DIABATICALLY ENHANCING/REINFORCING THE CAD...I HAVE TRIED TO FEATURE A DOWNWARD TEMPERATURE TREND FOR THE FORECAST. IF THIS SCENARIO COMES TO FRUITION...IT IS LIKELY THAT THE CURRENT FORECAST IS STILL SUBSTANTIALLY TOO WARM. POPS INCREASE ACROSS THE AREA THROUGH THE WEEKEND...AND I HAVE FEATURED 30-40 POPS EACH DAY. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... MOST OF THE ACTIVITY IN THE LONG TERM PERIOD WILL TAKE PLACE EARLY ON AS A REINFORCING BACKDOOR COLD FRONT IS EXPECTED TO MOVE SOUTHWARD ACROSS THE REGION SUNDAY NIGHT. THE CLOSED UPPER LOW OVER THE CENTRAL PLAINS WILL FINALLY OPEN UP AND BEGIN TO PUSH EASTWARD. AS IT DOES SO...SYSTEM WILL MOVE INTO THE REGION ON MONDAY WITH THE POTENTIAL FOR A COASTAL LOW TO DEVELOP ALONG AN EXISTING SURFACE TROF. THIS LOW WILL THEN SHIFT NORTHEASTWARD INTO TUESDAY WITH HIGH PRESSURE BUILDING IN FROM THE WEST THEREAFTER. MODELS ARE TRYING TO HINT AT A POTENTIAL GULF LOW DEVELOPING IN THE MID WEEK TIME FRAME...BUT CONFIDENCE IS PRETTY LOW THAT FAR OUT. I HAVE PUT IN A DRY FORECAST FROM TUESDAY ONWARD. A SIGNIFICANT COOL DOWN IS NOT EXPECTED DURING THE PERIOD AND I HAVE GONE WITH TEMPS RUNNING NEAR TO JUST ABOVE NORMAL FOR THE MOST PART. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR CONDS EXPECTED. SOME GUSTS IN THE UPPER TEENS...MAINLY THROUGH EARLY AFTERNOON. WINDS WILL REMAIN ELEVATED OVERNIGHT AS A REINFORCING DRY COLD FRONT PUSHES THROUGH...AND WILL INCREASE SHORTLY AFTER DAYBREAK TO AT LEAST 10-12 KT FROM THE NE AS HIGH PRESSURE BUILDS IN NORTH OF THE AREA. EXTENDED AVIATION OUTLOOK...THE CHANCE OF MVFR OR LOWER CONDITIONS INCREASE BEGINNING FRIDAY NIGHT AND COULD PERSIST THROUGH MUCH OF THE WEEKEND. && .MARINE... RELATIVELY TRANQUIL CONDITIONS TODAY DESPITE THE PASSAGE OF A COLD FRONT. SW FLOW EARLY SHOULD BECOME WNW 10 KT OR LESS THIS AFTERNOON WITH SEAS MAINLY 2 FT OR LESS. WINDS AND SEAS WILL RAMP UP AFTER MIDNIGHT TONIGHT AS HIGH PRES BUILDS N OF THE WATERS AND LOW LEVEL THERMAL AND MOISTURE GRADIENTS START TO TIGHTEN UP. BY DAWN ON FRI...WE COULD SEE SOME MARGINAL SCA CONDITIONS OVER NEAR SHORE WATERS...ESPECIALLY FROM THE SAVANNAH RIVER ENTRANCE S. SMALL CRAFT ADVISORIES FOR EITHER LATE TONIGHT OR FRI MORNING WILL LIKELY BE ISSUED LATER TODAY. FRIDAY THROUGH MONDAY...CONDITIONS WILL START OFF ON FRIDAY WITH SCA/S LIKELY TO BE NEEDED ACROSS SOME...IF NOT ALL...OF THE MARINE ZONES DUE TO SURGING NE FLOW AND ASSOCIATED SEAS. THERE WILL LIKELY NOT BE SIGNIFICANT IMPROVEMENT THROUGH THE WEEKEND AS COOL HIGH PRESSURE REMAINS THE DOMINANT FEATURE ACROSS THE REGION. THIS WILL LIKELY KEEP A PINCHED GRADIENT ACROSS THE WATERS THROUGH MUCH OF THE PERIOD WITH PERIODS OF SURGING LOW LEVEL FLOW. SCA/S WILL LIKELY COME DOWN SOME TIME LATE FRIDAY FOR THE NEARSHORE WATERS...BUT MAY CONTINUE LONGER ACROSS THE OUTER GA WATERS. OTHER PERIODS OF SCA CONDITIONS MAY OCCUR THROUGH THE WEEKEND. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Feb 2, 3:45 AM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 345 AM EST THU FEB 2 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-030845- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 345 AM EST THU FEB 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.